# SDR IPXA2017030714832

- Difficulty date: March 5, 2017
- Submitted: March 8, 2017
- Operation: Air carrier
- Aircraft: N295UP
- Make and model: Doug MD-11F
- Aircraft serial: 48475
- Aircraft time: 80,211 hours, 12,900 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Solenoid
- Condition: Inoperative
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR ELECTRIC OPERATION INTERMITTENT FROM BOTH SWITCHES. TROUBLESHOT IAW FIM TASK 52-11-00-101.  FOUND LOCK RELEASE SOLENOID FAILED.  REMOVED AND REPLACED IAW AMM 52-11-00-101 ALL OPS CHECKED GOOD IAW 52-11-05-05-525 & 52-34-01-05-855
